# SDR REXA2021080600533

- Difficulty date: July 14, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 17,789 hours, 15,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Bs 349-364 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL RIGHT OF STRINGER 27 BETWEEN FS.349 AND FS364 HAS CORROSION IOB CODE:900-53-140-500 - REMOVED & REPLACED RIGHT INTERCOSTAL OF STRINGER 27 BETWEEN FS349 & FS 364 IAW CRJ900 SRM51.42.06 & SRM51.42.20.
